# SDR VNAA2015102600023

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 27,619 hours, 27,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 04096H1130
- Condition: Cracked
- Location: Cockpit
- Part time: 27,619 hours, 27,703 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPTAIN’S WINDSHIELD CRACKED AND SPARKING DURING DESCENT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R CAPTAIN’S FORWARD WINDSHIELD AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
